# SDR AMTA200600415

- Difficulty date: June 23, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 3301KGAMS1
- Part serial: 917624
- Condition: Inoperative
- Location: Engine
- Part time: 29,139 hours, 9,025 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENG BLEED INOPERATIVE.  FOUND N3 TACH GENERATOR INOPERATIVE.  REMOVED AND REPLACED IAW MM.  REAN ENGINE OPS CHECK NORMAL.  (K)
